# SDR UIEA2020030200353

- Difficulty date: February 29, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,623 hours, 17,431 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 14102
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD/AFT CABIN TEMP EICAS MSG( DEFERRED CABIN TEMP CONTROL SYS IAW MEL 21-61-01-02, DMI 125198, CAT 'C'.  LP 1208383 - M5: REMOVED AND REPLACED FWD TRIM VALVE IAW AMM 21-61-07.  LP 1208398 - M16: OPS SYSTEM TEST OK IAW AMM 21-61-01, CLEARED MDDR 125198. )
